# SDR N6WA201404040030

- Difficulty date: April 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 22,904 hours, 15,434 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT & RT WING ANTI-ICE CAUTION MESSAGE, LT INBD TEMP SENSOR.  TROUBLESHOOT TO LT INBD TEMP SENSOR FAULTY.  DEFERRED LT INBD WING TEMP SENSOR IAW MEL 30-12-04C CAT C ON DMI.
